I was on Sertraline and Risperidone for a number of years.. Since I was 14 (I'm 20 now). In those years not much changed in terms of dose and I've been pretty much taking the meds every day (unless I was having a bad time and tried to quit cold turkey.. lasted about 2 days)
Last week my psychiatrist said she's taking me off Risperidone and putting me on aripiprazole. I was on 1mg of Risperidone at that time and for the next week she had me take half, and then a week after she came here (Tuesday just past) I stopped Risperidone altogether and started Aripiprazole straight away. Unsure of the dose but my mum said it's pretty high?
(The reason my doctor wanted me off Risperidone was because it gave me high prolactin levels and she said this new med can lower it)
Anyway, Wednesday, Thursday and Friday (today) I've felt pretty awful. The Tuesday night after I first took the aripiprazole, I couldn't sleep very well, and at one point I woke up and everything that moved in front of me had a trail. Really weird but I've had that before when I tried to go cold turkey from Risperidone.
I've also felt very sick, had an upset stomach. Also I've had a constant pain in my chest. I've just felt really crappy. Is this normal when starting a new med and stopping an old one?